# SDR AALA201805299028

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 13,564 hours, 5,292 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWED OPEN ON THE FLIGHT ATTENDANT`S CIDS PANEL WHEN CLOSED.   MAINTENANCE FOUND THE R1 DOOR ASSIST BOTTLE TO HAVE LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
